# SDR SWIA2024F00579

- Difficulty date: April 17, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 47,552 hours, 31,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Broken
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIT SNAPPED OFF IN SCREW ON WS128 FLAP FARING MOUNT BRACKET (PANEL 586AB)     (C-CHECK RO 7/12/2024)    PERFORMED REPAIR PANEL # 586AB ON WS128 FLAP FAIRING MOUNT BRACKET PER CRJ-700 SRM 51-41-02, SRM 57-51-01, SRM 51-42-21, SRM 51-42-06, SRM 57-51-02 AND MHIRJ REO 670-57-51-544. REV. --(P1). DATE: 2024-05-19. AND MHIRJ REO 670-57-51-544. REV. --(P2). DATE: 2024-05-31, MHIRJ REO 670-57-51-544 REV -- DATE 2024-06-13. NDT PERFORMED BY BARON NDT, LLC CRS# 5NDR545D REPORT # S060724-3. SEE REPORT FOR DETAILS.TOOL USE: DIGITAL CALIPER AV-7805. CAL DUE: JAN-2025.
